Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Rashes on the face, sleeplessness. Smoked crystal meth and poppers. Any solution for this?

Hello! I have tried Crystal Meth for the very first time last Friday and I´ve been not able to sleep since then. My partner told me that it was "tina" and it would help us to relax muscles and it was sort of pain killer. There was a friend of him that came and brought two small plastic bags with that crystal. We smoked the two bags and I didn´t feel nothing extraordinary. I am still awaken since then. I started to google and discovered that those crystal were the horrible street drug. I am just waiting to become to the normality and I am completely off of drugs of any kind. I have a concern and this is that I have a rash in my face. I wonder if it´s a crystal meth´s side effect. I forgot to mention that there were poppers too and I inhale twice. Supposedly it was completely harmless. Well, I feel really upset with myself and it will be the last time I don´t google before I am offered some strange product.
Asked On : Thu, 2 May 2013
Answers:  1 Views:  192
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I am sorry about your situation and am glad that you are asking for help. I think it will take some time before the dust settles and you are able to face and enjoy life fully like you did before. I also hope that you will have no problems once you have all the drug out of your system. I hope you can brave through this phase where you might have ugly symptoms. I also think that the rash is related to the inhalation and believe that it will also go away in a while.

I hope this helps. Please consult with a psychiatrist specializing in substance use issues if things do not improve.

Take care and have a lovely day!
Answered: Mon, 10 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor